Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Commutative Banach algebras which satisfy a Bochner-Schoenberg-Eberlein type-theorem

Authors: Sin-ei Takahasi and Osamu Hatori
Journal: Proc. Amer. Math. Soc. 110 (1990), 149-158
MSC: Primary 46J05; Secondary 43A10, 46J10
MathSciNet review: 1017008
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A class of commutative Banach algebras which satisfy a BochnerSchoenberg-Eberlein-type inequality is introduced. Commutative $ {C^ * }$-algebras, the disk algebra and the Hardy algebra on the open disk are examples.

References [Enhancements On Off] (What's this?)

  • [1] G. Brown and E. Hewitt, Continuous singular measures equivalent to their convolution squares, Math. Proc. Cambridge Philos. Soc. 80 (1976), 249-268. MR 0415200 (54:3291)
  • [2] R. S. Doran and J. Wichmann, Approximate identities and factorization in Banach modules, Lecture Notes in Math., vol. 768, Springer-Verlag, Berlin, 1979. MR 555240 (83e:46044)
  • [3] C. C. Graham and O. C. McGehee, Essays in commutative harmonic analysis, Grundlehren Math. Wiss. 238 (1979). MR 550606 (81d:43001)
  • [4] E. Hewitt and H. S. Zuckerman, Singular measures with absolutely continuous convolution squares, Proc. Cambridge Philos. Soc. 62 (1966), 399-420. MR 0193435 (33:1655)
  • [5] K. Izuchi, private communication, 1988.
  • [6] C. A. Jones and C. D. Lahr, Weak and norm approximate identities are different, Pacific J. Math. 72 (1977), 99-104. MR 0447972 (56:6282)
  • [7] R. Larsen, An introduction to the theory of multipliers, Springer-Verlag, New York, 1971. MR 0435738 (55:8695)
  • [8] -, Functional analysis: an introduction, Marcel Dekker, New York, 1973. MR 0461069 (57:1055)
  • [9] C. E. Rickart, General theory of Banach algebras, Van Nostrand, Princeton, New Jersey. MR 0115101 (22:5903)
  • [10] W. Rudin, Fourier analysis on groups, Interscience, New York, 1962. MR 0152834 (27:2808)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J05, 43A10, 46J10

Retrieve articles in all journals with MSC: 46J05, 43A10, 46J10

Additional Information

PII: S 0002-9939(1990)1017008-1
Keywords: BSE-algebra, commutative algebra, disk algebra, Hardy algebra
Article copyright: © Copyright 1990 American Mathematical Society